# SDR SWAA2024030748965

- Difficulty date: February 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231AF UPPER SURFACE HAS FIBERS PEELING OFF MKD<[01] RECEIVED MAIN CABIN FLOOR PANEL 231 AF AND WILL BE INSTALLED ON T/C TTG8Q00Q8H06;[02] VERIFIED STEP 1
